Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A completely integrable Hamiltonian system associated with line fitting in complex vector spaces
HTML articles powered by AMS MathViewer

by Anthony M. Bloch PDF
Bull. Amer. Math. Soc. 12 (1985), 250-254
  • M. Adler and P. van Moerbeke, Completely integrable systems, Euclidean Lie algebras, and curves, Adv. in Math. 38 (1980), no. 3, 267–317. MR 597729, DOI 10.1016/0001-8708(80)90007-9
  • M. F. Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982), no. 1, 1–15. MR 642416, DOI 10.1112/blms/14.1.1
  • M. F. Atiyah, Angular momentum, convex polyhedra and algebraic geometry, Proc. Edinburgh Math. Soc. (2) 26 (1983), no. 2, 121–133. MR 705256, DOI 10.1017/S0013091500016837
  • 4. A. M. Bloch, Ph.D. Thesis, Harvard Univ. (in preparation). 5. C. I. Byrnes and J. C. Willems, Least squares estimation, linear programmming and momentum (to appear).
  • Gene H. Golub and Charles F. Van Loan, An analysis of the total least squares problem, SIAM J. Numer. Anal. 17 (1980), no. 6, 883–893. MR 595451, DOI 10.1137/0717073
  • Phillip A. Griffiths, Linearizing flows and a cohomological interpretation of Lax equations, Amer. J. Math. 107 (1985), no. 6, 1445–1484 (1986). MR 815768, DOI 10.2307/2374412
  • 8. D. Kendall, Multivariate analysis, Macmillan, 1975.
  • H. P. McKean, Integrable systems and algebraic curves, Global analysis (Proc. Biennial Sem. Canad. Math. Congr., Univ. Calgary, Calgary, Alta., 1978) Lecture Notes in Math., vol. 755, Springer, Berlin, 1979, pp. 83–200. MR 564904
  • 10. A. S. Mischenko and A. T. Fomenko, Integrability of Euler equations on semisimple Lie algebras, Selecta Math. Soviet. 2 (1982), 207-292.
  • J. Moser, Geometry of quadrics and spectral theory, The Chern Symposium 1979 (Proc. Internat. Sympos., Berkeley, Calif., 1979), Springer, New York-Berlin, 1980, pp. 147–188. MR 609560
  • Robb J. Muirhead, Aspects of multivariate statistical theory, Wiley Series in Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1982. MR 652932, DOI 10.1002/9780470316559
  • David Mumford, Tata lectures on theta. II, Progress in Mathematics, vol. 43, Birkhäuser Boston, Inc., Boston, MA, 1984. Jacobian theta functions and differential equations; With the collaboration of C. Musili, M. Nori, E. Previato, M. Stillman and H. Umemura. MR 742776, DOI 10.1007/978-0-8176-4578-6
  • Tudor Raţiu, Involution theorems, Geometric methods in mathematical physics (Proc. NSF-CBMS Conf., Univ. Lowell, Lowell, Mass., 1979) Lecture Notes in Math., vol. 775, Springer, Berlin, 1980, pp. 219–257. MR 569304
  • Tudor Raţiu, The motion of the free $n$-dimensional rigid body, Indiana Univ. Math. J. 29 (1980), no. 4, 609–629. MR 578210, DOI 10.1512/iumj.1980.29.29046
Additional Information
  • Journal: Bull. Amer. Math. Soc. 12 (1985), 250-254
  • DOI:
  • MathSciNet review: 776479